MAUDE Adverse Event Report: KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2516M
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the 2516m, defib electrode adult, radiotranslucent pads, medtronic conn, device lot number y11012403 was being used during a non-surgical procedure on an unknown date when it was reported, ¿the issue is that the adhesive has failed on nearly all of these regardless of when we have used them.During a cardiac arrest i have several reports of my staff having to hold the pads on the patient with their own hands just to deliver a shock.¿ further assessment questioning found that they are reporting that since we switched to the conmed product the items have not been functioning properly where the adhesive does not stick on the patient and the medics were being required to hold the electrodes in place by hand even during a shock.This was not reported to conmed previously, you can proceed with this being a single incident since i have no specific dates or patient details.There was no report of injury, medical intervention, or extended hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The distributor reported on behalf of the customer that the 2516m, defib electrode adult, radiotranslucent pads, medtronic conn, device lot number: y11012403 was being used during a non-surgical procedure on an unknown date when it was reported, ¿the issue is that the adhesive has failed on nearly all of these regardless of when we have used them.During a cardiac arrest i have several reports of my staff having to hold the pads on the patient with their own hands just to deliver a shock¿.Further assessment questioning found that they are reporting that since we switched to the conmed product the items have not been functioning properly where the adhesive does not stick on the patient and the medics were being required to hold the electrodes in place by hand even during a shock.This was not reported to conmed previously, you can proceed with this being a single incident since i have no specific dates or patient details.There was no report of injury, medical intervention, or extended hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event ¿adhesive does not stick on the patient and the medic¿s were being required to hold the electrodes in place by hand even during a shock¿ was unconfirmed.An examination of returned unused/unopened device 2516m found that the adhesive was sticky, and sticks to the skin as it should.This device had a different lot number.Lot number: y05032402.No fault found with this device.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of nine (9) devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 6 complaints, regarding 63 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to not use if packaging appears to be compromised.Damaged packaging may cause the conductive polymer gel to dry out.Electrodes must be used before date indicated on package.Do not open package until immediately prior to use.Visually examine the pad before placement.Check that adhesive is intact and undamaged.Do not use any damaged pads, replace pads if necessary.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key21167227
Report Number1320894-2025-00018
Device Sequence Number4275836
Product Code MKJ
UDI-Device Identifier10653405042624
UDI-Public(01)10653405042624(17)271101(10)Y11012403
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2516M
Device Lot NumberY11012403
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic